# SDR C2XA10SH354

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON CONTROL ROD ATTACHMENT BRACKET (I/B) ATTACHMENT POINT (I/B) BUSHING (HAT) MISSING.  MAINTENANCE REMOVED AND REPLACED RT AILERON CONTROL ROD ATTACHMENT BRACKET (I/B) ATTACHMENT POINT (I/B) BUSHING (HAT) IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
